Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 57, NWS Houston/Galveston, TX

April 4, 2012Brazoria County, Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 11:37 AM CDT for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2012, 11:37 AM CDT (16:37 UTC)
Expired
Apr 4, 2012, 12:15 PM CDT
In force
38 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 43 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:05 PM CDTHAIL 1Fresno, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
-3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS54 KHGX 041637
SVRHGX
TXC039-157-201-041715-
/O.NEW.KHGX.SV.W.0057.120404T1637Z-120404T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1137 AM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
  EXTREME SOUTH CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 1215 PM CDT

* AT 1136 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
  NEAR MISSOURI CITY...AND MOVING NORTHEAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  HOUSTON...MISSOURI CITY...PEARLAND...ALVIN...FIRST COLONY...
  BELLAIRE...WEST UNIVERSITY PLACE...STAFFORD...FRESNO...MANVEL...
  BROOKSIDE VILLAGE...SOUTHSIDE PLACE...ARCOLA...
  IOWA COLONY AND THOMPSONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING.

&&

LAT...LON 2940 9565 2952 9572 2979 9537 2940 9521
TIME...MOT...LOC 1636Z 237DEG 22KT 2955 9553 

$$
1 follow-up statement
073 
WWUS54 KHGX 041659
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1159 AM CDT WED APR 4 2012

TXC039-157-201-041715-
/O.CON.KHGX.SV.W.0057.000000T0000Z-120404T1715Z/
FORT BEND TX-HARRIS TX-BRAZORIA TX-
1159 AM CDT WED APR 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM 
CDT FOR EAST CENTRAL FORT BEND...EXTREME SOUTH CENTRAL HARRIS AND 
NORTHEASTERN BRAZORIA COUNTIES...

AT 1155 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED NEAR MISSOURI CITY...MOVING EAST 
AT 10 MPH. A SECOND STRONG STORM WAS LOCATED 2 MILES WEST OF ALVIN. 
THIS STORM COULD PRODUCE PENNY SIZED HAIL.  

LOCATIONS IMPACTED INCLUDE...HOUSTON...MISSOURI 
CITY...PEARLAND...ALVIN...FIRST COLONY...BELLAIRE...WEST UNIVERSITY 
PLACE...STAFFORD...FRESNO...MANVEL...BROOKSIDE VILLAGE...SOUTHSIDE 
PLACE...ARCOLA AND IOWA COLONY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2940 9521 2940 9556 2956 9566 2979 9537
TIME...MOT...LOC 1646Z 252DEG 9KT 2953 9553 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:24 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 4, 11:24 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1124 AM CDT WED APR 4 2012

.UPDATE...
MORNING FORECAST UPDATE.

&&

.DISCUSSION...
IN THE SHORT TERM LOOKING TO KEEP HIGH CHANCE POPS IN THE FORECAST
FOR WIDELY SCT STORMS. STORMS COULD BE ON THE STRONG SIDE AND
APPROACH SEVERE LEVELS. SMALL HAIL IN A FEW STRONG STORMS COULD BE
POSSIBLE WITH BRIEF HEAVY RAINFALL. LOOKS LIKE UPPER LEVEL LOW
OVER OK WILL MOVE EAST WITH TROUGH AXIS FINALLY PUSHING THROUGH
TONIGHT. MAY NEED TO HAVE SOME POPS IN THE FORECAST THROUGH
MIDNIGHT BUT WILL EVAULATE THAT WITH SHORT RANGE GUIDANCE.
OTHERWISE EXPECT DRIER CONDITIONS FOR THE END OF THE WEEK AS UPPER
LEVEL RIDGE BUILDS OVER TX AND PLAINS.

FINAL NOTE...NWS HOUSTON/GALVESTON HAS STARTED AN OPERATIONAL TEST
OF AWIPS2 THROUGH FRIDAY.

39

&&

.PREV DISCUSSION... /ISSUED 643 AM CDT WED APR 4 2012/

AVIATION...
LIFR FG CLL AREA REMAINS BUT SHOULD WITH HEATING/MIXING THIS
MORNING SHOULD DISSIPATE AFTER 14Z. PATCHY LIGHT FOG ELSEWHERE.
SHRA EAST OF IAH TO HIGH ISLAND. OUTFLOW BOUNDARY CONTINUES TO
SPREAD SOUTHWEST FROM BEAUMONT AREA AND MID/HIGH CLOUDS SPREAD
INTO THE SOUTHERN TERMINALS FROM THE SOUTHWEST. HAVE SOME CONCERNS
THAT LIFT WILL ALLOW FOR A FEW MORE SHOWERS TO DEVELOP ALONG THE
SURFACE BOUNDARY FROM HOU TO VCT THE NEXT FEW HOURS SO HAVE
EXTENDED VCSH IAH-GLS THROUGH 17-21Z TIMEFRAME. OTHERWISE NO
SIGNIFICANT CHANGES TO EARLIER THINKING. FOG SHOULD REDEVELOP LATE
TONIGHT AFTER 04/09Z.
45

PREV DISCUSSION... /ISSUED 429 AM CDT WED APR 4 2012/

DISCUSSION...
THE COMBINATION OF A WEAK FRONT MOVING EASTWARD AND AN OUTFLOW
BOUNDARY MOVING SOUTHWARD BROUGHT STRONG TO SEVERE THUNDERSTORMS
ACROSS THE NORTHERN PORTIONS OF SE TX EARLIER TONIGHT. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING
AHEAD OF THE WEAKENING COLD FRONT. THE GFS LOOKS REASONABLE IN
SLOWING THE EASTWARD PROGRESSION OF THE BOUNDARY THIS MORNING AND
THEN KEEPING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS OVER
THE SOUTHEASTERN THIRD OF THE FORECAST AREA THIS AFTERNOON.

FOR THE REMAINDER OF THE FORECAST...THE GFS AND ECMWF HAD SIMILAR
SOLUTIONS. AN UPPER LEVEL RIDGE WILL THEN BUILD OVER THE AREA
BEGINNING ON THURSDAY. THIS WILL BRING WARMER AND DRIER CONDITIONS
ACROSS SE TX THROUGH THE WEEKEND. EARLY NEXT WEEK THE FLOW PATTERN
ALOFT BECOMES MORE NORTHWESTERLY AS AN UPPER LEVEL TROUGH FORMS
OVER THE NORTHEASTERN PART OF THE COUNTRY. THIS FLOW PATTERN
SHOULD HELP DRIVE A BACK DOOR COLD FRONT INTO SE TX. WILL
INTRODUCE ISOLATED RAIN CHANCES AHEAD OF THE FRONT ON TUESDAY.

40

MARINE...
LIGHT WIND REGIME WILL BE IN PLACE FOR A FEW DAYS. SOUTHERLY WINDS
SHOULD BECOME MORE VARIABLE AS THE OUTFLOW BOUNDARY OVER SETX
MOVES INTO THE COASTAL AREAS THIS MORNING. WEAK HIGH PRESSURE
WILL DEPART FOLLOWED BY A PACIFIC FRONT THAT SAGS DOWN OVER THE
COASTAL WATERS LATE THURSDAY. EAST AND SOUTHEAST FLOW OF 5 TO 15
KNOTS SHOULD PREVAIL FRIDAY THROUGH THE WEEKEND. TIDES AROUND 1
FOOT ABOVE NORMAL SHOULD CONTINUE TO DAY THEN SLOWLY LOWER
THURSDAY BEFORE RETURNING TO AROUND 1 FOOT ABOVE NORMAL WITH THE
EAST AND SOUTHEAST FETCH.

45

AVIATION...
PATCHY FOG ACROSS THE 11R-CLL AREA IN THE WAKE OF THE SURFACE
TROUGH AND SCATTERED TSRA NEAR THE INTERSECTION (6R3 AREA) OF
THE TROUGH AND THE OUTFLOW BOUNDARY FROM NETX/LA STORMS. MAY STILL
GET A SHOWER IN THE VCNTY OF HOU/SGR/LBX/GLS ALONG THE TROUGH AXIS
AS IT MOVES SLOWLY TOWARD THE COAST. EXPECTING CLEARING SKIES
ACROSS THE NW TODAY BUT FOR IAH AREA SOUTHWARD WILL BE MUCH MORE
DIFFICULT. WILL THE BOUNDARY BECOME ACTIVE WITH DAYTIME HEATING OR
WILL CAPPING AND WEAK LL CONVERGENCE HAMPER ANY DEVELOPMENT. FOR
NOW WILL BE TRENDING THE 14-18Z TIME FRAME FROM MVFR TO VFR...BUT
CONFIDENCE IS ONLY MODERATE.

NOTE...UTS ASOS HAS RETURNED TO SERVICE.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  56  76  55  77 /  10  10  10  10  10
HOUSTON (IAH)              74  56  76  57  77 /  20  10  10  10  10
GALVESTON (GLS)            73  62  75  64  74 /  30  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
Hazardous weather outlook, Apr 4, 5:13 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
513 AM CDT WED APR 4 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-051300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
513 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
TODAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ330-335-350-355-370-375-051300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
513 AM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 4, 9:26 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
926 AM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     MARINE TSTM WIND 9 NE GALVESTON          29.39N 94.69W
04/04/2012  M39.00 MPH       GMZ355             TX   C-MAN STATION

            WIND GUST AT GALVESTON BAY ENTRANCE PORTS.

&&

42
Special weather statement, Apr 4, 11:09 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1109 AM CDT WED APR 4 2012

TXZ213-227-237-238-041700-
HARRIS TX-FORT BEND TX-GALVESTON TX-BRAZORIA TX-
1109 AM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...EAST
CENTRAL FORT BEND...NORTHWESTERN GALVESTON AND NORTHEASTERN
BRAZORIA COUNTIES UNTIL 1200 PM CDT...

AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR THE MISSOURI CITY AND FRESNO
AREA...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PASADENA...MISSOURI CITY...PEARLAND...FRIENDSWOOD...DEER PARK...
CLOVERLEAF...SOUTH HOUSTON...GALENA PARK...JACINTO CITY...WEBSTER...
NASSAU BAY...TAYLOR LAKE VILLAGE...FRESNO...EL LAGO...MANVEL...
KEMAH...BROOKSIDE VILLAGE...CLEAR LAKE SHORES...ARCOLA AND IOWA
COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2953 9501 2937 9566 2951 9568 2983 9514
TIME...MOT...LOC 1603Z 244DEG 28KT 2950 9558

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:15 PM CDTSpecial Weather StatementHGXBrazos, Burleson60 min
Apr 3, 8:00 PM CDTSpecial Weather StatementHGXHouston, Madison60 min
Apr 3, 8:09 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Washington81 min
Apr 3, 8:51 PM CDTSevere Thunderstorm WarningHGXHouston39 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison48 min
Apr 3, 9:28 PM CDTSevere Thunderstorm WarningHGXHouston47 min
Apr 3, 9:57 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker48 min
Apr 3, 10:14 PM CDTAreal Flood AdvisoryHGXHouston, Madison2 hr
Apr 3, 10:48 PM CDTSpecial Weather StatementHGXHouston57 min
Apr 3, 10:50 PM CDTSpecial Weather StatementHGXMadison55 min
Apr 3, 11:35 PM CDTSpecial Weather StatementHGXTrinity55 min
Apr 3, 11:53 PM CDTSpecial Weather StatementHGXWalker52 min
Apr 4, 12:29 AM CDTSevere Thunderstorm WarningHGXPolk, Trinity46 min
Apr 4, 12:34 AM CDTSpecial Weather StatementHGXMontgomery56 min
Apr 4, 12:44 AM CDTSevere Thunderstorm WarningHGXMontgomery, Walker46 min
Apr 4, 1:32 AM CDTSpecial Weather StatementHGXMontgomery, San Jacinto58 min
Apr 4, 1:52 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker38 min
Apr 4, 2:31 AM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto59 min
Apr 4, 8:49 AM CDTSpecial Marine WarningHGX56 min
Apr 4, 11:09 AM CDTSpecial Weather StatementHGXHarris51 min
Apr 4, 12:17 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris43 min
Apr 4, 12:59 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston61 min
Apr 4, 1:02 PM CDTTornado WarningHGXBrazoria, Galveston43 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningHGXBrazoria40 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston40 min
Apr 4, 1:43 PM CDTSpecial Marine WarningHGX92 min
Apr 4, 1:59 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHGXGalveston25 min
Apr 4, 2:17 PM CDTSpecial Marine WarningHGX88 min
Apr 4, 2:42 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda48 min
Apr 4, 3:00 PM CDTSpecial Marine WarningHGX90 min
Apr 4, 3:23 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda52 min
Apr 4, 3:30 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda45 min
Apr 4, 3:35 PM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda115 min
Apr 4, 3:46 PM CDTSpecial Marine WarningHGX89 min
Apr 4, 4:13 PM CDTSevere Thunderstorm WarningHGXBrazoria, Jackson, Matagorda62 min
Apr 4, 4:23 PM CDTSpecial Marine WarningHGX82 min
Apr 4, 4:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton54 min
Apr 4, 5:07 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton53 min
Apr 4, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton80 min
Apr 4, 5:29 PM CDTSpecial Marine WarningHGX91 min
Apr 4, 5:41 PM CDTSpecial Marine WarningHGX32 min
Apr 4, 5:54 PM CDTSpecial Weather StatementHGXFort Bend51 min
Apr 4, 6:27 PM CDTSpecial Marine WarningHGX93 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.